MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GATEWAY PLUS; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS

BOSTON SCIENTIFIC CORPORATION GATEWAY PLUS; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Model Number 24695
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Device evaluated by mfr.: the device was returned for evaluation.The device returned with its original pouch, the pouch was opened and the device was out of it.A visual inspection on the device revealed that there was a small piece of a foreign matter that looks like plastic within the device, the device was not cracked.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2019.It was reported that there was a crack on the device.A 10pk gateway plus was selected for use.During the preparation, it was noted that there was a crack on the device.The procedure was completed with another of the same device.There were no patient complications reported.However,a analysis revealed that there was a small piece of a foreign matter that looks like plastic and it caused an optical effect that seemed to be a crack in the device material.

Brand Name
GATEWAY PLUS
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8469926
Report Number2134265-2019-03259
Device Sequence Number13898448
Product Code DTL
UDI-Device Identifier08714729190493
UDI-Public08714729190493
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951089
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2020
Device Model Number24695
Device Catalogue Number24695
Device Lot Number0022888496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1